Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Taking clofert. Should I combine other drug with clofert to increase the chances of pregnancy?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
hello doctor I have been married for 21 months..My husband and i have been trying for a baby since a year..last two months we have done semen analysis and TVS tests...everything is normal..i have been asked to take clofert for 3 months...2 months of taking nothing has happened..could you tell what more can be done and should i combine some other drug along with clofert to increase the chance of pregnancy..
Posted Tue, 26 Nov 2013 in Infertility Problem
Answered by Dr. Mahesh Koregol 11 minutes later
Brief Answer: HSG & fOLLICULAR sCAN Detailed Answer: Hi, You need to get HSG test done to check patency of tubes which are important for egg transport. Even if you take clofert you need to get regular follicular growth scan by an Infertility specialist to check for adequate egg growth and time to have intercourse for maximizing fertility. Regards, Dr. Mahesh Koregol IVF & Infertility Specialist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor